# SDR DALA2024101009923

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0598757) PASSENER SEAT TRACK HAS EVIDENCE OF CORROSION FROM STA 767 TO STA 887 LBL 25. ACCOMPLISHED SEAT TRACK REPAIR AND SECTION REPLACEMENT FROM STA 767 TO STA 887 LBL 25 IAW B737 SRM 53-00-52-2R-5 AND BOEING DWG# 146A5300.
